Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
retutern

When will my skin start healing properly again?

1 month post accutane and my face is still full of red marks, even though my derm told me they would start disappearing when I'm off the meds. :doubt: They look especially prominent after I apply moisturizer. Even the old marks I had before tane look worse and my skin healing seems to have slowed. When should the skin start healing properly again and when will the marks start fading?

Share this post


Link to post
Share on other sites

My derm fed me the same line. Yet almost 5 months post I've still got lots of redmarks. They are fading, but very slowly.

Try not to get so down about them (easier said than done I know) but take it from someone who has tried everything to speed up the process from exfoliators, to eating a paleo diet to green smoothies, when it comes to redmarks, time seems to be the best healer. Stressing about it has done me no good, so I'm trying my hardest now to think about them as much.

Share this post


Link to post
Share on other sites

i took accutane for only 9 days, and i have the same problem as you do! i'm now 3 and half months post accutane and i still have redmarks which are here for 4 months! and havent relly faded yet...they are slightly better...but not at all visibly better...

i think everyone is saying that it takes 6 months post accutane for skin et back to normal...and i hope thats how it would be!

do you have any other side effects?

Share this post


Link to post
Share on other sites

The skin on my arms is still peeling slightly. Other than that, everything is back to normal. Though my skin isn't oily like it used to be.

Share this post


Link to post
Share on other sites
The skin on my arms is still peeling slightly. Other than that, everything is back to normal. Though my skin isn't oily like it used to be.

depending on the severity of the acne you had pre-accutane, redmarks or pigmentation can take up to a year-2 years without taking accutane. If they are fading only after a month or even 3 months after accutane its completely normal. I would look into retin-a to help with redmarks. I have some redmarks, yet they are fading even while im on accutane without the use of bp (which is known to prolong redmarks). Skin is looking great. Talk to your derm as your skin has changed and will be more manageable with a topical. Good luck.

Edited by keiko1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×